Solution of a linear inverse problem of gravimetry taking into
Doklady Akademii Nauk, Tome 311 (1990) no. 2, pp. 331-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_2_a15,
author = {V. N. Strakhov},
title = {Solution of a linear inverse problem of gravimetry taking into},
journal = {Doklady Akademii Nauk},
pages = {331--334},
year = {1990},
volume = {311},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_2_a15/}
}
V. N. Strakhov. Solution of a linear inverse problem of gravimetry taking into. Doklady Akademii Nauk, Tome 311 (1990) no. 2, pp. 331-334. http://geodesic.mathdoc.fr/item/DAN_1990_311_2_a15/